Alert archive / North Carolina / River Flood Warnings in 2016

River Flood Warning 10, NWS Raleigh, NC

February 6, 2016Edgecombe County, Halifax County, Nash County, North Carolina

NWS Raleigh, NC issued this river flood warning at Feb 6, 2016, 3:12 AM EST for Edgecombe County, Halifax County, Nash County, North Carolina. It took effect at Feb 6, 2016, 7:00 AM EST. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Feb 6, 2016, 3:12 AM EST (08:12 UTC)
In effect from
Feb 6, 2016, 7:00 AM EST
Expired
Feb 8, 2016, 7:00 AM EST
In force
48 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC

The radar

The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fishing Creek near Enfield (EFDN7). The gauge peaked at 16.03 ft at Feb 6, 2016, 11:00 AM EST.

actionminormoderate101502/0602/0702/0802/09
Action stage
15 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02083000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

467 
WGUS42 KRAH 060812
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
312 AM EST SAT FEB 6 2016



...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Fishing Creek At Enfield affecting Edgecombe...Halifax and Nash 
  Counties
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC065-083-127-062012-
/O.NEW.KRAH.FL.W.0010.160206T1200Z-160208T1200Z/
/EFDN7.1.ER.160206T1200Z.160206T1800Z.160208T0000Z.NO/
312 AM EST SAT FEB 6 2016

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Fishing Creek At Enfield.
* from this morning to Monday morning, or until the warning is 
  cancelled.
* At  3:00 AM Saturday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by this 
  morning and continue to rise to near 16.1 feet by this 
  afternoon.The river will fall below flood stage by tomorrow 
  evening.
* Impact...At 16.0 feet, Minor overflow occurs on both banks.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Fishing Creek
 Enfield          16  15.9 Sat 03 AM  16.1  15.7  13.9  10.3      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Enfield:         74.26
        

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
3 follow-up statements
916 
WGUS82 KRAH 062032
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EST SAT FEB 6 2016





...The Flood Warning continues for the following rivers in North 
Carolina...

  Fishing Creek At Enfield affecting Edgecombe...Halifax and Nash 
  Counties

  Neuse River Near Goldsboro affecting Wayne County

  Tar River At Tarboro affecting Edgecombe County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC065-083-127-070600-
/O.EXT.KRAH.FL.W.0010.000000T0000Z-160207T0600Z/
/EFDN7.1.ER.160206T1145Z.160206T1515Z.160206T1800Z.NO/
332 PM EST SAT FEB 6 2016

The Flood Warning continues for
  the Fishing Creek At Enfield.
* At 10:15 AM Saturday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 16.0 feet, Minor overflow occurs on both banks.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Fishing Creek
 Enfield          16  16.0 Sat 10 AM  15.8  14.9  12.1   9.3   7.6


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Enfield:         74.26


&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

NCC191-070832-
/O.EXT.KRAH.FL.W.0007.160207T0800Z-160211T0000Z/
/GLDN7.1.ER.160207T0800Z.160208T1800Z.160210T1200Z.NO/
332 PM EST SAT FEB 6 2016

The Flood Warning continues for
  the Neuse River Near Goldsboro.
* from late tonight to Wednesday evening, or until the warning is 
  cancelled.
* At 10:15 AM Saturday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow 
  and continue to rise to near 18.9 feet by Monday early 
  afternoon.The river will fall below flood stage by Wednesday 
  morning.
* Impact...At 19.5 feet, Ferry Bridge Road begins to flood.
* Impact...At 18.0 feet, Minor flood stage. Water overflows the banks 
  at the SR1915 bridge and upstream of the US117 bridge.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Neuse River
 Goldsboro        18  16.9 Sat 10 AM  18.2  18.8  18.9  18.0  16.8


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Goldsboro:       42.95



&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$

NCC065-070832-
/O.EXT.KRAH.FL.W.0008.000000T0000Z-160210T1851Z/
/TARN7.1.ER.160206T1507Z.160208T0000Z.160210T0651Z.NO/
332 PM EST SAT FEB 6 2016

The Flood Warning continues for
  the Tar River At Tarboro.
* At 10:15 AM Saturday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by 
  tomorrow evening. The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park and
  River Road at the US64 bridge flood.
* Impact...At 17.0 feet, Action stage. The river is bankfull.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Tar River
 Tarboro          19  19.0 Sat 10 AM  22.2  22.7  20.7  18.4  15.8


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Tarboro:         10.37



&&

LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
          3590 7756 3593 7761         

$$
538 
WGUS82 KRAH 070050
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
750 PM EST SAT FEB 6 2016

...The Flood Warning continues for the following rivers in North 
Carolina...

  Fishing Creek At Enfield affecting Edgecombe...Halifax and Nash 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC065-083-127-071250-
/O.EXT.KRAH.FL.W.0010.000000T0000Z-160207T1800Z/
/EFDN7.1.ER.160206T1145Z.160206T1845Z.160207T0600Z.NO/
750 PM EST SAT FEB 6 2016

The Flood Warning continues for the Fishing Creek At Enfield.
* At 7:30 PM Saturday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* The river is expected to hover near flood stage through midnight 
  tomorrow.
* Impact...At 16.0 feet, Minor overflow occurs on both banks.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.

             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Fishing Creek
  Enfield     16  16.0 Sat 07 PM    15.9  15.0  12.2   9.6   8.0

To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Enfield:         74.26

&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$
633 
WGUS82 KRAH 070926
FLSRAH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
426 AM EST SUN FEB 7 2016





...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Fishing Creek At Enfield affecting Edgecombe...Halifax and Nash 
  Counties


...The Flood Warning continues for the following rivers in North 
Carolina...

  Neuse River Near Goldsboro affecting Wayne County

...The Flood Warning continues for the following rivers in North 
Carolina..
  Tar River At Tarboro affecting Edgecombe County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC191-072126-
/O.EXT.KRAH.FL.W.0007.160207T0922Z-160211T0600Z/
/GLDN7.1.ER.160207T0919Z.160209T0600Z.160210T1800Z.NO/
426 AM EST SUN FEB 7 2016

The Flood Warning continues for
  the Neuse River Near Goldsboro.
* until late Wednesday night, or until the warning is cancelled.
* At  3:15 AM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early this 
  morning and continue to rise to near 19.0 feet by early Tuesday 
  morning.The river will fall below flood stage by Wednesday early 
  afternoon.
* Impact...At 21.0 feet, Riverview Trailer Park homes and Stevens Mill
  Road begin to flood.
* Impact...At 20.0 feet, Arrington Bridge Road and access roads around
  Seymour Johnson Air Force Base flood.
* Impact...At 19.5 feet, Ferry Bridge Road begins to flood.
* Impact...At 18.0 feet, Minor flood stage. Water overflows the banks 
  at the SR1915 bridge and upstream of the US117 bridge.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Mon   Tue   Wed   Thu   

Neuse River
 Goldsboro        18  17.9 Sun 03 AM  18.8  19.0  18.3  17.2      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Goldsboro:       42.95
        

&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$

NCC065-072126-
/O.CON.KRAH.FL.W.0008.000000T0000Z-160210T2100Z/
/TARN7.1.ER.160206T1507Z.160208T0600Z.160210T0900Z.NO/
426 AM EST SUN FEB 7 2016

The Flood Warning continues for
  the Tar River At Tarboro.
* At  3:15 AM Sunday the stage was 21.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.7 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Wednesday morning.
* Impact...At 24.0 feet, Moderate flooding begins in Tarboro. River 
  Road is underwater and flooding begins on east Wilson and St David 
  Streets.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park and
  River Road at the US64 bridge flood.
* Impact...At 17.0 feet, Action stage. The river is bankfull.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Mon   Tue   Wed   Thu   

Tar River
 Tarboro          19  21.2 Sun 03 AM  22.6  20.7  18.7  16.1      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:



        Tarboro:         10.37
       

&&

LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
          3590 7756 3593 7761         

$$

NCC065-083-127-070956-
/O.CAN.KRAH.FL.W.0010.000000T0000Z-160207T1800Z/
/EFDN7.1.ER.160206T1145Z.160206T1845Z.160206T2345Z.NO/
426 AM EST SUN FEB 7 2016

The Flood Warning is cancelled for
  the Fishing Creek At Enfield.
* At  4:15 AM Sunday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* fell below flood stage at  6:45 PM Saturday.
* Forecast...The river will continue to fall to 15.0 feet by tomorrow
  morning.
* Impact...At 16.0 feet, Minor overflow occurs on both banks.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Mon   Tue   Wed   Thu   

Fishing Creek
 Enfield          16  15.9 Sun 04 AM  15.0  12.2   9.6   8.0      


To convert the above stage readings to above mean sea level (ft), add
the following to the stage:

        Enfield:         74.26

        
&&

LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
          3610 7767 3611 7783         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Feb 6, 12:55 AM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Feb 6, 12:55 AM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1255 AM EST SAT FEB 6 2016

.SYNOPSIS...HIGH PRESSURE WILL SETTLE OVERHEAD THROUGH TODAY THEN
DRIFT OFFSHORE TONIGHT. A SURFACE LOW WILL PASS OFFSHORE OF THE
CAROLINA COAST SUNDAY...FOLLOWED BY AN ARCTIC COLD FRONT THAT WILL
ARRIVE EARLY NEXT WEEK.

&&

.NEAR TERM /OVERNIGHT/...
AS OF 955 PM FRIDAY...

LITTLE CHANGE REQUIRED TO THE NEAR TERM FORECAST.

A COLD DRY AIR MASS HAS OVERSPREAD CENTRAL NC DURING THE LAST 24
HOURS AS EVIDENT BY THE 00Z GSO SOUNDING MEASURING PRECIPITABLE
WATER VALUE OF 0.12 INCHES...AND SFC DEWPOINTS IN THE TEENS TO
AROUND 20 DEGREES IN THE NW PIEDMONT. WHERE SFC WINDS HAVE
DECOUPLED...TEMPS HAVE ALREADY FALLEN INTO THE UPPER 20S-LOWER 30S.
ELSEWHERE WHERE SFC WINDS 3-5KTS CONTINUE...TEMPS WERE IN THE MID-
UPPER 30S. AS THE SFC RIDGE SETTLES OVERHEAD LATER TONIGHT...WINDS
WILL BECOME CALM PRETTY MUCH EVERYWHERE. UNDER NEARLY IDEAL
NOCTURNAL COOLING CONDITIONS (ASIDE FROM A NEARLY SATURATED TOP SOIL
OVER THE EASTERN HALF OF THE FORECAST AREA)...TEMPS BY EARLY
SATURDAY SHOULD BE IN THE 20-25 DEGREE RANGE.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
AS OF 255 PM FRIDAY...

SPLIT FLOW OVER THE CONUS WILL LEAD TO A CUT OFF SOUTHERN STREAM
WAVE THAT SWINGS ACROSS THE SOUTHEAST US SATURDAY AND THEN LIFTS
ALONG THE EAST COAST ON SUNDAY...WITH A RAPIDLY DEEPENING SURFACE
LOW(TO 980MB) OVER THE GULF STREAM AND A SHARP CUTOFF OF PRECIP ON
ITS WESTERN SIDE.  HIGHS SATURDAY WILL BE IN THE UPPER 40S AND
LOWER 50S...WITH CLEAR SKIES EARLY SATURDAY NIGHT AND STRONG COOLING
FOR THE FIRST HALF OF THE NIGHT.  THE SURFACE LOW IS FORECAST TO
BEGIN TO DEVELOP AFTER 06S SUNDAY...WITH MOISTURE INCREASING RAPIDLY
OVER THE SOUTHERN COASTAL PLAIN BY 12Z. TEMP PROFILES (OR WETBULB
PROFILES) WILL BE SUB-FREEZING DOWN TO ABOUT A 1000 FT OR SO FROM
THE SURFACE...AND MODELS INDICATE SUFFICIENT MOISTURE IN THE ICE
NUCLEATION ZONE FOR CRYSTAL GROWTH AS LIFT INCREASE TOWARD 12Z
SUNDAY.  HOWEVER...BASED ON THE CURRENT FORECAST TRACK OF THE
SURFACE LOW...RH CROSS-SECTIONS FROM MULTIPLE MODELS SHOW VERY DRY
AIR NEAR AND WEST OF I-95 THAT WILL BE HARD TO OVERCOME.
SIMILARLY...AND ESPECIALLY EAST OF I-95...THE BIG QUESTIONS SEEMS TO
BE WHETHER OR NOT PRECIP RATES WILL BE HEAVY ENOUGH TO OVERCOME THE
LOW-LEVEL ABOVE FREEZING LAYER AND SUSTAIN SNOW AS THE PREDOMINATE
PTYPE. OUTSIDE OF THE STORM INDUCED NORTHERLY FLOW...THERE IS NO
REAL COLD AIR SUPPORT TO OUR NORTH....AS THE INITIAL COLD HIGH OVER
US WILL WEAKEN AND DEPART TO THE NORTHEAST ON SATURDAY. THE GFS HAS
TRENDED WESTWARD AND WETTER IN THE PAST 2 OR 3 RUNS..BUT IS A
WESTERN OUTLIER.  THE CONSENSUS SEEMS TO BE A TENTH TO A THIRD OF AN
INCH OF QPF FROM SCOTLAND COUNTY TO WILSON COUNTY. THESE LIQUID
AMOUNTS WOULD NOT LIKELY CAUSE MANY PROBLEMS AS FAR AS SNOW
ACCUMULATION GIVEN THAT PRECIP RATES WOULDNT BE THAT HIGH AND
SURFACE TEMPS WOULD BE IN THE MID/UPPER 30S AT WORST.

THAT IS HOW THE CURRENT FORECAST APPEARS TO PLAY OUT...BUT THERE IS
STILL ENOUGH UNCERTAINTY IN THE TRACK OF THE SURFACE LOW...AS WELL AS
THE ORIENTATION OF THE UPPER WAVE AND THE ROLE OF THE KICKER
SHORTWAVE THAT DIVES THROUGH THE CENTRAL PLAINS BEHIND IT.  THE
LATTER WILL BE BETTER SAMPLED TONIGHT.  SMALL CHANGES IN THESE
FEATURES...IE THE MAIN SHORTWAVE BECOMING NEGATIVELY TILTED SOONER
AND/OR THE SURFACE LOW TRACKING A LITTLE FURTHER WEST COULD HAVE A
GREATER IMPACT.

NOT TO LEAVE OUT THE WESTERN CWA...BUT MOSTLY CLEAR TO PARTLY CLOUDY
SKIES WEST OF THE TRIANGLE  SHOULD MAKE FOR A DECENT DAY ON SUNDAY
WITH HIGHS IN THE UPPER 40S TO AROUND 50.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
AS OF 250 PM FRIDAY...

SHORTWAVE ENERGY MOVING ONSHORE BRITISH COLUMBIA TONIGHT WILL RESULT
IN RAPID AMPLIFICATION OF A LONGWAVE TROUGH OVER THE EASTERN US SUN
NIGHT/MONDAY AS IT DIGS SOUTHEAST THROUGH THE UPPER MIDWEST INTO THE
OH VALLEY AS AN UPPER LOW...ON THE HEELS OF A NEGATIVELY TILTED
SHORTWAVE PROGRESSING OFFSHORE THE SOUTHEAST COAST. THE RESULTING
LONGWAVE TROUGH IS EXPECTED TO PERSIST OVER THE EASTERN CONUS
THROUGH MID-WEEK...OR UNTIL UNIDIRECTIONAL FLOW ALOFT BECOMES
ESTABLISHED THU/FRI. LIGHT PRECIP IS EXPECTED TO OCCUR IN ASSOC/W
POTENT SHORTWAVE ENERGY ROUNDING THE SOUTHEAST PERIPHERY OF THE
AFOREMENTIONED UPPER LOW MONDAY AFT/EVE. GIVEN SOUTHWEST FLOW
THROUGHOUT THE COLUMN AND THE PRESENCE OF LOW-LEVEL WARM
ADVECTION...NO PTYPE CONCERNS ARE ANTICIPATED. EXPECT BELOW
NORMAL TEMPERATURES TUE/WED IN ASSOCIATION WITH STRONG/PERSISTENT
COLD ADVECTION AS THE LONGWAVE TROUGH SHIFTS EAST INTO THE MID-
ATLANTIC/CAROLINAS. FROM A PATTERN RECOGNITION STANDPOINT...I.E.
UPPER TROUGH AXIS NEAR/OVER THE REGION AND WESTERLY FLOW THROUGHOUT
THE LOW/MID LEVELS...DRY CONDITIONS ARE GENERALLY EXPECTED TO
PREVAIL. ONE EXCEPTION WILL BE A POTENTIAL FOR ISOLD/SCT DIURNAL
CONVECTION TUE AFTERNOON GIVEN STEEP LAPSE RATES/VERY COLD TEMPS
ALOFT AND OCCASIONAL DPVA ASSOC/W SHORTWAVE ENERGY ROUNDING THE
BASE OF THE TROUGH /UPPER LOW/ OVER THE MID-ATLANTIC. WHETHER OR
NOT CONVECTION DEVELOPS WILL HIGHLY DEPEND ON THE TIMING/MAGNITUDE OF
DPVA...AND EVEN IF CONVECTION WERE TO DEVELOP...A VERY DRY SUB-CLOUD
LAYER WOULD HAVE TO BE OVERCOME...THUS CONFIDENCE REMAINS LOW. IF
CONVECTION WERE TO DEVELOP...A SHALLOW ABOVE FREEZING LAYER IN
THE LOWEST 500-1000 FT AGL WOULD SUGGEST RAIN SHOWERS...THOUGH SOME
POTENTIAL FOR A RATE-DRIVEN CHANGEOVER TO SNOW SHOWERS WOULD BE
PRESENT. -VINCENT

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
AS OF 1255 AM SATURDAY...

VFR CONDITIONS AND LIGHT WINDS WILL PREVAIL THROUGH THE TAF
PERIOD...OWING TO HIGH PRESSURE THAT WILL BUILD ACROSS THE
APPALACHIANS THROUGH TODAY.

THE AFFECTS OF A COASTAL LOW PRESSURE WILL GRAZE MAINLY EASTERN TAF
SITES (FAY AND RWI) WITH SUB-VFR CONDITIONS AND LIGHT RAIN ON
SUNDAY. A COUPLE OF UPPER LEVEL DISTURBANCES WILL BRING ADDITIONAL
CHANCES OF LIGHT SHOWERS AND BRIEF SUB-VFR CONDITIONS TO ALL SITES
LATE MON...AND AGAIN MAINLY AT NORTHERN TAF SITES LATE TUE.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BADGETT
NEAR TERM...WSS
SHORT TERM...SMITH
LONG TERM...VINCENT
AVIATION...BADGETT
Hazardous weather outlook, Feb 5, 3:34 PM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
334 PM EST FRI FEB 5 2016

NCZ007>011-021>026-038>041-073>076-083-084-062045-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-
MONTGOMERY-MOORE-LEE-ANSON-RICHMOND-
334 PM EST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ027-028-042-043-077-078-085-086-088-089-062045-
NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
334 PM EST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A LOW PRESSURE SYSTEM WILL DEVELOP OFF THE SOUTHEAST COAST
SATURDAY NIGHT AND THEN DEEPEN RAPIDLY ON SUNDAY. PRECIPITATION
WILL SPREAD INTO THE COASTAL PLAIN LATE SATURDAY AS A MIX OF RAIN
AND SNOW...BEFORE LIKELY CHANGING TO ALL RAIN BY SUNDAY
AFTERNOON. LITTLE TO NO ACCUMULATION IS EXPECTED. THERE IS STILL
FAIR AMOUNT OF UNCERTAINTY WITH THIS SYSTEM AND RESIDENT OF
CENTRAL AND EASTERN NORTH CAROLINA SHOULD STAY TUNED TO THE
LATEST FORECAST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in North Carolina, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.